# SDR UIEA2023100700891

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 55,278 hours, 10,611 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 61B45322
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 3 FIRE LOOP A & B FAILED( R/R UPPER & LWR AFT DETECTOR ASSY IAW AMM 26-11-02. R/R HARNESS 61B45322 IAW AMM 26-11-02. R/R HARNESS WIRE AND ENG IDLE TEST RUN NORMAL IAW AMM 71-00-00. PERFORMED OPS CHECK, NO FAULTS FOUND FOR ENG 3 FIRE LOOP. )
